# SDR HEEA080401

- Difficulty date: July 8, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- Aircraft time: 7,321 hours
- Engine: Allsn 250C20B
- Engine time: 7,321 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 23063371
- Condition: Torn
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO MAKING METAL ON TEST CELL.  FOUND NEW SEAL LIP TORN AND LEAKING.
